Header

UZH-Logo

Maintenance Infos

Higher integrability of the gradient for minimizers of the 2d Mumford-Shah energy


De Lellis, Camillo; Focardi, Matteo (2013). Higher integrability of the gradient for minimizers of the 2d Mumford-Shah energy. Journal de Mathématiques Pures et Appliquées, 100(3):391-409.

Abstract

We prove the existence of an exponent p> 2 with the property that the approximate gradient of any local minimizer of the 2-dimensional Mumford-Shah energy belongs to Lloc p.

Abstract

We prove the existence of an exponent p> 2 with the property that the approximate gradient of any local minimizer of the 2-dimensional Mumford-Shah energy belongs to Lloc p.

Statistics

Citations

3 citations in Web of Science®
4 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

0 downloads since deposited on 29 Nov 2013
0 downloads since 12 months

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:September 2013
Deposited On:29 Nov 2013 11:42
Last Modified:05 Apr 2016 17:11
Publisher:Elsevier
ISSN:0021-7824
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.1016/j.matpur.2013.01.006

Download

Preview Icon on Download
Content: Published Version
Language: English
Filetype: PDF - Registered users only
Size: 248kB
View at publisher